Gut problems?

Discussion in 'Side-Effects of Duromine' started by jasmineCamilleri, Mar 9, 2019.

  1. jasmineCamilleri

    jasmineCamilleri New Member
    Registered

    Joined:
    Sep 21, 2018
    Messages:
    6
    Likes Received:
    0
    Hey guys,
    So I did one month of 30mgs last year and it was working great towards the end of the pack I noticed I started getting very bloated. Ever since Im always bloated, Gassy, constipated and it doesn’t matter what I eat! Doctors are saying it’s Irratable bowel syndrome but I’m not sure! Does anyone know if the duromine caused this ? Thanks so much xx
     
  2. Rava

    Rava Well-Known Member
    Registered

    Joined:
    May 14, 2018
    Messages:
    451
    Likes Received:
    338
    Yes it can @jasmineCamilleri!

    A lot of people most definitely have problems with bloating and constipation when using Duromine. Really have a look at your fibre intake. I ended up purchasing OxyPowder which is a godsend! Gentle on the stomach and no running to the loo!
     
    Dre likes this.
Loading...
  • About Us

    Duromineforum.com was created in 2009. Since then many people have found followers and new friends thanks to this forum. In addition, they all got a strong motivation and support. Starting from 2013, the forum achieves a new level - mini social network for people, who want to lose weight, blogs for losing weight people, weight loss before & after pictures, diet issues, etc.
  • Like us on Facebook